# SDR COEA2011032307903

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53373000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  RT CREASE BEAM WEB FR 17-18 IS CORRODED ON THE UPPER AND LOWER SURFACES (LENGTH .750", WIDTH .200", DEPTH .020").  REMOVED CORROSION, VERIFIED CRACK FREE; FABRICATED AND INSTALLED REPLACEMENT CREASE BEAM WEB FR 17-18.
